Go to content
UR Home

On the Extrapolation of Perturbation Series

Homeier, H. H. H. (2000) On the Extrapolation of Perturbation Series. Acta Applicandae Mathematicae 61 (1/3), pp. 133-147.

Full text not available from this repository.

Export bibliographical data

Item type:Article
Additional Information (public):Proceedings of the International Conference on Rational Approximation (ICRA99), Antwerpen, Belgium, 1999, A. Cuyt (Ed.)
Institutions:Chemistry and Pharmacy > Institut für Physikalische und Theoretische Chemie
Dewey Decimal Classification:500 Science > 500 Natural sciences & mathematics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:19815
Owner only: item control page
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons